Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have sarcoidosis and peripheral neuropathy. On intermittent Endocet. Can I have grapes?

I have sarcoidosis and peripheral neuropathy (feet). Currently, I'm on intermittent Endocet when the pain is too much for me to function (concentrate). I've discovered that the oxycodone in Endocet interacts with grapefruit juice — which of course I happen to love. However, from my understanding of the explanation of the interaction, it seems that the grapefruit juice actually INcreases the effect of the oxycodone. Does this mean I could take less Endocet with the juice to get the same effect?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for writing here.

Grape fruit juice increases the level of oxycodone.

It will lead to more side effcets of the drug.

It is best avoided rather than decreasing the dose of drug.

Grape fruit juice is not a substitute for the drug and it will not decrease your pain.

Hope this will solve your query.Take care.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor